Numerical methods and programming
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Num. Meth. Prog.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Num. Meth. Prog., 2012, Volume 13, Issue 1, Pages 247–252 (Mi vmp26)  

Вычислительные методы и приложения

On restoration of noisy signals by a regularization method

V. A. Morozov

M.V. Lomonosov Moscow State University, Research Computing Center

Abstract: The problem for restoration of noisy signals is treated as a problem of calculation of certain values for an unbounded operator. In this connection, a Tikhonov regularization method is used. Completely theoretically justified approaches to the choice of the regularization parameter as well as pragmatic approaches based on intuitive reasons are considered. The usage of some a priori information on the structure of the required “useful” signal in the “temporary” area as well as in the “frequent” one is allowed. The discussion is given in terms of functional analysis. This permits a strict substantiation of all considerations and provides a further range of possible applications in various fields of knowledge connected with processing of experimental data. The formulation of the problem corresponds to the case of direct measurements. The effect of “large” noises is also analyzed.

Keywords: regularization; Hilbert space; unbounded operator; weak convergence; convergence in norm; Euler inequalities; Euler identities.

Full text: PDF file (147 kB)
UDC: 519.6
Received: 16.01.2012

Citation: V. A. Morozov, “On restoration of noisy signals by a regularization method”, Num. Meth. Prog., 13:1 (2012), 247–252

Citation in format AMSBIB
\Bibitem{Mor12}
\by V.~A.~Morozov
\paper On restoration of noisy signals by a regularization method
\jour Num. Meth. Prog.
\yr 2012
\vol 13
\issue 1
\pages 247--252
\mathnet{http://mi.mathnet.ru/vmp26}


Linking options:
  • http://mi.mathnet.ru/eng/vmp26
  • http://mi.mathnet.ru/eng/vmp/v13/i1/p247

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Numerical methods and programming
    Number of views:
    This page:152
    Full text:68

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021